# SDR DALA2021021000791

- Difficulty date: February 10, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 66,555 hours, 26,201 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 67235340) DURING INSPECTION FOUND FC AND 1R DOOR EMERGENCY LIGHT INOP. R&R M1674 BATTERY PACK IAW B737 AMM 33-51. OPS CHECK NORMAL.
